×

zbMATH — the first resource for mathematics

On ergodic flows and the isomorphism of factors. (English) Zbl 0332.46045

MSC:
46L10 General theory of von Neumann algebras
28D05 Measure-preserving transformations
PDF BibTeX Cite
Full Text: DOI EuDML
References:
[1] Araki, H., Woods, E. J.: A classification of factors. Publ. RIMS Kyoto University Ser. A4 51-130 (1968) · Zbl 0206.12901
[2] Connes, A.: Groupe modulaire d’une algébre de von Neumann de genre dénombrable. C.R. Acad. Sci. Paris Ser. A274, 1923-1926 (1972) · Zbl 0245.46091
[3] Connes, A.: Une classification des facteur de type III. Ann. Scient. Ec. Norm. Sup. 4e série6, 133-252 (1973)
[4] Dixmier, J.: Les algèbres d’operateurs dans l’espace Hilbertien. Paris: Gauthier-Villars 1969
[5] Dye, H. A.: On groups of measure preserving transformations I. Amer. J. Math.85, 119-159 (1959) · Zbl 0087.11501
[6] Krengel, U.: Darstellungssätze für Strömungen und Halbströmungen II. Math. Ann.182, 1-39 (1969) · Zbl 0174.45004
[7] Krieger, W.: On non-singular transformations of a measure space I. Z. Wahrscheinlichkeits-theorie verw. Geb.11, 83-97 (1969) · Zbl 0185.11901
[8] Krieger, W.: On non-singular transformations of a measure space II. Z. Wahrscheinlichkeits-theorie verw. Geb.11, 98-119 (1969) · Zbl 0185.11901
[9] Krieger, W.: On constructing non-*isomorphic hyperfinite factors of type III. J. Functional analysis6, 97-109 (1970) · Zbl 0209.44601
[10] Krieger, W.: On the Araki-Woods asymptotic ratio set and non-singular transformations of a measure space. Lecture Notes in Mathematics 160. Contributions to Ergodic theory and probability, pp. 158-177. Berlin, Heidelberg, New York: Springer 1970 · Zbl 0213.34103
[11] Krieger, W.: On a class of hyperfinite factors that arise from null-recurrent Markow chains. J. Funct. Analysis7, 27-42 (1971) · Zbl 0215.25901
[12] Krieger, W.: On the construction of factors from ergodic nonsingular transformations, Proceedings of the international school of physics ?Enrico Fermi?, 23rd July ? 4th August 1973,C*-Algebras and their Applications to Statistical Mechanics and Quantum Field Theory. pp. 114-120. North Holland, Amsterdam, Società italiana di fisica, Bologna, 1976
[13] Kubo, I.: Quasi-flows. Nagoya Math. J.35, 1-30 (1969) · Zbl 0209.08903
[14] Murray, F. J., von Neumann, J.: On rings of operators. Ann. of Math.37, 116-229 (1936) · Zbl 0014.16101
[15] von Neumann, J.: On rings of operators III. Ann. of Math.41, 94-161 (1940) · Zbl 0023.13303
[16] Phelps, R. P.: Lectures on Choquet’s theorem. New York: Van Nostrand 1966 · Zbl 0135.36203
[17] Powers, R. T.: Representations of uniformly hyperfinite algebras and the associated von Neumann rings. Ann. of Math.86, 138-171 (1967) · Zbl 0157.20605
[18] Takesaki, M.: The structure of a von Neumann algebra with a homogeneous periodic state. Acta Math.131, 79-121 (1973) · Zbl 0267.46047
[19] Takesaki, M.: Dualité dans les produits croisés des algébres de von Neumann. C.R. Acad. Sci. (Paris), Ser. A276, 41-44 (1973)
[20] Takesaki, M.: Algébres de von Neumann proprement infinites et produits croisés. C.R. Acad. Sci. (Paris), Ser. A276, 125-128 (1973) · Zbl 0247.46068
[21] Takesaki, M.: Duality for crossed products and the structure of von Neumann algebras of type III. Acta Math.131, 249-310 (1973) · Zbl 0268.46058
[22] Varadarajan, V. S.: Groups of automorphisms of Borel spaces. Trans. Am. Math. Soc.109, 191-200 (1963) · Zbl 0192.14203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.